# SDR 2002F00978

- Difficulty date: August 25, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N5YV
- Make and model: Beech 1900D
- Aircraft serial: UE5
- Engine: Pwa PT6A67D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gas Generator
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE LOW OIL PRESSURE ANNUNCIATOR ILLUMINATED IN FLIGHT.  OIL PRESSURE WAS BELOW 60 PSI, LEFT ENGINE SHUTDOWN.  LEFT GAS GENERATOR AND POWER SECTION WERE REPLACED.  (M)
